# SDR IPXA2024103003563

- Difficulty date: October 23, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 23,283 hours, 13,984 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052900400
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 131SG HAS MATERIAL LOSE. DOT 28-20.  REPAIRED FLOOR PANEL 131SG USING PN: 04-009-0146 BATCH: 0004333424 IAW SREO-42721-REQ001.  REVIEWED.
